# SDR 2008UALA03102

- Difficulty date: May 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 67,038 hours, 10,934 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Intermittent
- Location: Row 23 Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS 23-AFT ON OFF UNCOMMANDED.   AFTER TROUBLE SHOOTING UNABLE TO DUPLICATE PROBLEM. AC OK FOR SERVICE.
